# SDR ASOA03662

- Difficulty date: December 18, 2003
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin Air
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 4511 - DURING CRUISE FROM CHS-DFW, THE CREW NOTICED A SLIGHT OILY AND MOLDY ODOR WHEN THE PACKS WERE OPERATED OFF THE TENTH STAGE BLEEDS WITH NO VISIBLE SIGNS OF SMOKE.  THE AIRCRAFT LANDED SAFELY IN DFW.  MAINTENANCE COULD NOT DUPLICATE THE ODOR ON THE GROUND.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
